Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 63, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 1, 2007, 5:53 PM CDT for Webb County, Texas. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2007, 5:53 PM CDT (22:53 UTC)
- Expired
- Jul 1, 2007, 7:30 PM CDT
- In force
- 97 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
County Webb County, TX
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1673 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KCRP 012254 FFWCRP TXC479-020030- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 553 PM CDT SUN JUL 1 2007 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL WEBB COUNTY IN SOUTH TEXAS * UNTIL 730 PM CDT * AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL FROM 3 TO 4 INCHES AN HOUR OVER STATE ROUTE 44 ABOUT 20 MILES SOUTHEAST OF ENCINAL. THESE STORMS WERE MOVING SOUTHEAST AT 20 MPH. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE.... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2804 9883 2773 9882 2773 9923 2802 9924 $$ JAR
2 follow-up statements
000 WGUS74 KCRP 012325 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 624 PM CDT SUN JUL 1 2007 TXC479-020030- WEBB- 624 PM CDT SUN JUL 1 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EAST CENTRAL WEBB COUNTY... AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM 3 TO 4 INCHES AN HOUR. THESE STORM WERE LOCATED OVER CENTRAL WEBB COUNTY...OR ABOUT 16 MILES SOUTHEAST OF ENCINAL...MOVING SOUTHEAST AT 20 MPH. THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2804 9883 2773 9882 2773 9923 2802 9924 $$ JAR
000 WGUS74 KCRP 020031 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 731 PM CDT SUN JUL 1 2007 TXC479-020041- WEBB- 731 PM CDT SUN JUL 1 2007 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL WEBB COUNTY... THUNDERSTORMS HAVE MOVED TO THE SOUTHEAST OF THE WARNED AREA. LAT...LON 2804 9883 2773 9882 2773 9923 2802 9924 $$ JAR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 3:26 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 1, 3:26 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 326 PM CDT SUN JUL 1 2007 .SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...EXTREMELY MOIST CONDITIONS WL PERSIST DRG THE PERIOD. THE NAM/GFS CONTINUE TO PROG AN UPPER LOW TO ENTER THE REGION FROM THE NORTH AND PROVIDE INCREASING UPPER FORCING. EXPECT SCT TO NUMEROUS CONVECTION DRG THE PERIOD. BASED ON THE EXPECTED 0-6KM MEAN WIND...AND TRANSLATION VERSUS PROPAGATION...SUGGEST STORM MOTIONS THAT ARE NOT CONDUCIVE TO FFA. HWR...CONDITIONS CONSISTENT WITH HEAVY RAINFALL WHICH MAY RESULT IN LOCALIZED...RATHER THAN COUNTYWIDE... FLOODING. THUS WL NOT ISSUE AN FFA. CAVEAT...THERE IS A POTENTIAL FOR A SFC BNDRY TO DEVELOP AND REMAIN QUASI-STATIONARY ACRS THE CWFA. FURTHER...INCREASING LOW LEVEL ONSHORE FLOW MAY DEVELOP AS THE FOREGOING UPPER LOW MOVES CLOSER. AS A RESULT...COUNTYWIDE FLOODING COULD OCCUR MONDAY NIGHT AND A FFA MAY BE NEEDED. && .AVIATION...EXPECT MVFR CONDITIONS DRG THE PERIOD AREAWIDE OWING IN PART TO INCREASED MSTR. IFR CONDITIONS EXPECTED DRG CONVECTION (LOW CEILINGS AND LOW VISIBILITY FROM HEAVY RAINFALL)...ESPECIALLY MONDAY NIGHT. && .MARINE...WL FCST SCA CONDITIONS FOR THIS EVENING OVER THE SRN BAYS/SRN NEARSHORE WATERS OWING TO A MESO-ALPHA SCALE GRADIENT GENERATED BY A SFC LOW TO THE SW. SCEC CONDITIONS EXPECTED ELSEWHERE. CONVECTION WL DEVELOP AND INCREASE IN COVERAGE AND INTENSITY DRG THE PERIOD. && .LONG TERM (TUESDAY THROUGH SUNDAY)...ATMOSPHERE WILL REMAIN VERY MOIST ACROSS SOUTH TEXAS TUESDAY INTO WEDNESDAY WITH PWS OF 2-2.2 POOLED ACROSS THE ENTIRE AREA. DURING THIS TIME A MID/UPPER LEVEL LOW WILL SLOWLY DRIFT SOUTH-SOUTHWEST OUT OF THE HILL COUNTRY AND EDWARDS PLATEAU AND INTO NORTHEAST MEXICO BY WEDNESDAY MORNING. MODELS PROG H7-H3 Q-V CONVERGENCE MAXIMIZED OVER SOUTH TEXAS DURING THE DAY TUESDAY. MID/UPPER LEVEL FORCING WILL INTERACT WITH HEATING AND THE VERY MOIST AND MODERATELY UNSTABLE ATMOSPHERE PRODUCING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TUESDAY. FOCUS MAY BE PRIMARILY ACROSS INLAND COUNTIES...ESPECIALLY FOR THE LOCALLY HEAVY RAINFALL. GFS RUNS CONTINUES TO INDICATE THE POSSIBILITY OF NOCTURNAL CONVECTION AND A HEAVY RAINFALL EPISODE NEAR AND EAST OF THE MID/UPPER LEVEL CORE TUESDAY NIGHT...WHICH WOULD PUT THE RIO GRANDE PLAINS AT RISK. BOOSTED POPS ANOTHER 10% OUT WEST FOR TUESDAY NIGHT AND WILL CONTINUE MENTION OF LOCALLY HEAVY RAINFALL OUT THERE. THE MID/UPPER LEVEL LOW SLOWLY MOVES WEST-SOUTHWEST FURTHER INTO MEXICO WEDNESDAY THROUGH FRIDAY. HOWEVER...PWS WILL REMAIN RELATIVELY HIGH WEDNESDAY AND THURSDAY AND SCATTERED PRIMARILY DAYTIME CONVECTION WILL OCCUR. PWS WILL DECREASE BY THE WEEKEND. CONVECTION WILL LIKELY REMAIN ISOLATED DRIVEN BY SEA-BREEZE FORCING OVER THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 77 88 77 87 76 / 60 70 50 60 30 VICTORIA 75 87 74 87 74 / 50 70 40 70 30 LAREDO 77 93 77 93 75 / 50 50 50 50 60 ALICE 75 89 76 89 75 / 60 70 60 70 50 ROCKPORT 79 87 79 87 79 / 60 60 40 50 30 COTULLA 74 90 75 91 74 / 50 50 50 50 60 KINGSVILLE 77 89 77 88 76 / 60 70 60 60 40 NAVY CORPUS 79 87 80 87 79 / 60 50 50 50 30 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && WC/87...SHORT TERM JR/76...LONG TERM
Hazardous weather outlook, Jul 1, 5:15 AM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 515 AM CDT SUN JUL 1 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-021015- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 515 AM CDT SUN JUL 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER SOUTH TEXAS TODAY INTO TONIGHT AS A VERY MOIST AIRMASS COMBINES WITH DAYTIME HEATING AND AN UPPER LEVEL DISTURBANCE THAT WILL REMAIN STATIONARY FROM CENTRAL TEXAS INTO THE RIO GRANDE PLAINS. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH THE SHOWERS AND THUNDERSTORMS. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING RAIN AMOUNTS OF 2 INCHES PER HOUR. LOCALIZED FLOODING WILL BE POSSIBLE IN REGIONS OF HIGHER RAINFALL. WIND GUSTS UP TO 35 MPH AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN....MONDAY THROUGH SATURDAY ABUNDANT TROPICAL MOISTURE AND AN UPPER LEVEL DISTURBANCE REMAINING NEARLY STATIONARY FROM NORTH CENTRAL TEXAS INTO THE RIO GRANDE PLAINS THROUGH TUESDAY...WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS SOUTH TEXAS. LOCALLY HEAVY RAIN WILL BE POSSIBLE ESPECIALLY MONDAY INTO TUESDAY. RAIN AMOUNTS OF 1 TO 3 INCHES WILL BE LIKELY ACROSS THE REGION THROUGH TUESDAY WITH ISOLATED TOTAL AMOUNTS OVER 5 INCHES POSSIBLE. LOCALIZED FLOODING WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS. FOR THE REST OF THE PERIOD...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WEDNESDAY THROUGH FRIDAY...ISOLATED ON SATURDAY. THESE SHOWERS AND STORMS WILL PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING AND THE SEA BREEZE BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. TMT/TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:36 PM CDT | Flash Flood Warning | CRP | Bee | 54 min |
| Jul 1, 4:23 PM CDT | Flash Flood Warning | CRP | McMullen | 97 min |
| Jul 1, 4:35 PM CDT | Flash Flood Warning | CRP | Bee, San Patricio | 85 min |
| Jul 1, 4:40 PM CDT | Flash Flood Warning | CRP | McMullen | 95 min |
| Jul 1, 5:24 PM CDT | Flash Flood Warning | CRP | Duval | 96 min |
| Jul 1, 5:26 PM CDT | Flash Flood Warning | CRP | La Salle | 94 min |
| Jul 1, 5:38 PM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 4 days |
| Jul 1, 6:09 PM CDT | Flash Flood Warning | CRP | Live Oak | 96 min |
| Jul 1, 6:56 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 49 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.